4 doctors weighed in:

Can Prevacid (lansoprazole) Cause stomach Cramps, Stomach pain, and Bloated feeling?

4 doctors weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Prevacid (lansoprazole)

Prevacid (lansoprazole) is usually a well-tolerated medicine.
However, any medicine can cause side effects in some people. If you suspect the side effects are due to Prevacid (lansoprazole), your options are either to switch medicines or to stop it temporarily, to see if the side effects go away, then restart it in a few weeks and observe if the symptoms recur. Good luck.

In brief: Prevacid (lansoprazole)

Prevacid (lansoprazole) is usually a well-tolerated medicine.
However, any medicine can cause side effects in some people. If you suspect the side effects are due to Prevacid (lansoprazole), your options are either to switch medicines or to stop it temporarily, to see if the side effects go away, then restart it in a few weeks and observe if the symptoms recur. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors